Drop in estradiol levels

iwantababy11

3 Posts
Reply Posted on: Feb 7, 2012 at 10:12am
Hi dr braverman
I am in the process of a donor egg cycle with me being the recipient . I was wondering if you can tell me why estradiol levels would suddenly drop ? I have been taking 2 mg of estrace 5 times a day 2 vaginaly and the rest orally for about 3 weeks now . Last Wednesday my lining was at 6 and my estradiol was 932. Then this past Monday my lining was only at 6.4 and my estradiol was 121. I am so confused and my current dr does not know why this would happen.
I am also taking 40 mg of lovenox 1 x a day , dexamethasone and baby aspirin.

Thank you so much.

Dr. Braverman

2016 Posts
RE: Drop in estradiol levels Posted on: Feb 7, 2012 at 5:57pm
Im not sure as well , I would have 3 possibilities
1. Lab error(so repeat the level asap)
2. bad medication (its happened )
3. change in absorption(try taking 2mg vaginally if this is the case twice daily.)

good luck.
Dr. Jeffrey Braverman MD FACOG
Medical Director
Braverman Reproductive Immunology P.C.